Illinois, 2008

High Wind in Illinois, May 30, 2008

May 30, 2008 · NWS LOT · 3 events in 3 counties and zones

A wake low developed behind a line of thunderstorms that traveled across Iowa and eventually weakened over northern Illinois. This wake low tracked along the Illinois/Wisconsin border through mid to late morning on May 30th and produced sustained winds of 45 to 55 mph for up to a half hour at some locations with gusts reported to 65 mph.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$115,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LOT wrote it up.

A wake low developed behind a line of thunderstorms that traveled across Iowa and eventually weakened over northern Illinois. This wake low tracked along the Illinois/Wisconsin border through mid to late morning on May 30th and produced sustained winds of 45 to 55 mph for up to a half hour at some locations with gusts reported to 65 mph. These strong winds caused tree damage and power outages, mainly across far northern Illinois. Winds gusted between 45 and 55 mph at Rockford Airport for 15 minutes with a peak gust to 63 mph. A roof was blown off a building at Rockford Airport. A large tree was blown down across Woodland Drive and small tree limbs were blown down near Interstate 90 and Business US-20. In McHenry County, a wind gust to 64 mph was measured in Island Lake. In Woodstock, a tree was blown down on a house near Birch and Julie Streets, a four foot diameter tree was blown along with powerlines and a lightpole was blown down near Route 47 and Route 120. In Marengo, a large tree was blown near Forest Street and Highway 23 and a semi truck was overturned near Route 20 and Interstate 90. A large tree was blown down onto a house along with numerous trees blown down between Garden Prairie Road and Illinois 23, six miles north of Marengo. A 60 foot tall, steel wind mill was blown down in Union. Tree limbs and powerlines were blown down near McHenry. In Lake County, a wind gust to 61 mph was measured in Gurnee. In Libertyville, a tree was blown down on Ellis Avenue at Winchester Road and a 30 foot tree was blown down onto powerlines near Route 137 and the Des Plaines River. In Waukegan, trees and large branches were blown down near Lewis Avenue. Tree limbs and power lines were blown down across many areas of central Lake County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before the first event at May 30, 5:53 AM CST, 3 hours 22 minutes earlier.

Area forecast discussion, May 30, 5:53 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
653 AM CDT FRI MAY 30 2008

.DISCUSSION...
300 AM CDT

MAIN FORECAST CONCERN IS SEVERE POTENTIAL TODAY.  EARLIER SPC
OUTLOOK HAD OUR ENTIRE CWA...AND MOST OF ILLINOIS...IN A MODERATE
RISK.  THE 06Z UPDATE PUSHES THE MODERATE RISK FARTHER SOUTH BUT
STILL WITHIN THE SOUTHERN HALF OF OUR CWA.  HAIL...DAMAGING
WINDS...AND TORNADOES ARE ALL POSSIBLE WITH 1500+ CAPE AND
0-6KM BULK SHEAR EXCEEDING 50KTS.

DUAL SURFACE LOWS OVER THE CENTRAL PLAINS AT 06Z...ONE IN SOUTHWEST
MINNESOTA AND THE OTHER IN CENTRAL KANSAS ALONG THE TRAILING COLD
FRONT...ARE EXPECTED TO EVOLVE INTO A SINGLE DOMINANT LOW WHICH THEN
MOVES INTO WISCONSIN BY MIDDAY.  A WARM FRONT ANALYZED AT 06Z
ACROSS CENTRAL ILLINOIS WILL BE PUSHING NORTH THROUGH THE AREA VERY
EARLY TODAY LEAVING US IN THE WARM SECTOR ALL AFTERNOON.  GFS AND
NAM BOTH INDICATE DEWPOINTS TODAY WILL CLIMB INTO THE MID 60S WHICH
WILL RIVAL YESTERDAYS HIGH TEMPERATURES.

ONGOING ELEVATED CONVECTION OVER IOWA MAY PERSIST AND MOVE INTO
PORTIONS OF OUR AREA EARLY THIS MORNING...BUT MODELS SUGGEST WEAK
CAPPING MAY DELAY SFC BASED CONVECTION UNTIL THE AFTERNOON.  THERE
IS ALSO THE POSSIBILITY THAT DEBRIS FROM THIS EARLIER ACTIVITY MAY
INHIBIT AFTERNOON CONVECTION ALTOGETHER IN SOME AREAS. THE MODERATE
RISK AREA REFLECTS THE MORE PRISTINE AIR TO OUR SOUTH.

WHILE SEVERE STORMS APPEAR TO BE THE PRIMARY THREAT TODAY...OUR
NEIGHBORS TO THE WEST HAVE A FLASH FLOOD WATCH POSTED THROUGH
MID-MORNING.  THERE IS A POTENTIAL FOR HEAVY RAINFALL IN OUR CWA AS
WELL...ESPECIALLY IN OUR NORTHWEST COUNTIES WHERE FLASH FLOOD
GUIDANCE VALUES ALSO HAPPEN TO BE LOWEST.  EVEN SO...ONE-HOUR
GUIDANCE VALUES AROUND 2 INCHES DO NOT APPEAR LIKELY TO BE EXCEEDED
ON A SCALE LARGE ENOUGH TO PROMPT A WATCH AT THIS TIME.

SURFACE WINDS BECOME WESTERLY AND OVERALL FLOW TURNS MORE ZONAL
BEHIND A WEAK COLD FRONT MOVING THROUGH TONIGHT.  DECENT SURFACE
MOISTURE WITH MID 50S DEWPOINTS REMAINS OVER THE AREA...BUT WITH
DRIER AIR ALOFT AND OVERALL SUBSIDENCE...DECISION BY PREVIOUS
FORECASTER TO REMOVE PRECIP SATURDAY SEEMS REASONABLE.

NORTHWEST FLOW DEVELOPS BY SUNDAY ACROSS THE MISSISSIPPI AND OHIO
VALLEYS AHEAD OF A BROAD RIDGE BUILDING OVER THE HIGH PLAINS.
SLIGHT CHANCE POPS FOR SUNDAY INDICATE THE POSSIBILITY THAT WEAK
SHORTWAVES EMBEDDED IN THIS FLOW COULD TRIGGER STORMS...ESPECIALLY
WITH DEWPOINTS STILL IN THE MID 50S.

EXISTING FORECAST GRIDS GENERALLY REFLECT THESE THOUGHTS...SO ONLY
MINOR CHANGES ARE PLANNED FOR FRI-SUN AND NO CHANGES AT THIS TIME
FOR THE EXTENDED.

LENNING

&&

.AVIATION...
653 AM CDT

1200 UTC TAFS...DIFFICULT FORECAST ON TAP FOR THE REGIONAL
AIRPORTS AS A FAIRLY COMPLEX WEATHER PATTERN HAS SET UP ACROSS THE
MIDWEST. THE OBVIOUS MAIN FACTOR TODAY WILL BE THE CHANCES FOR
THUNDER AND WHEN THE BEST CHANCE WILL BE. CURRENT BAND OF SHOWERS
AND THUNDERSTORMS OFF OVER LAKE MICHIGAN HAVE FLARED UP ALONG AN
OLD OUTFLOW BOUNDARY THAT ORIGINATED FROM SOME EARLIER STORMS IN
IOWA. THIS CONVECTION WILL MOVE EASTWARD AND DISSIPATE THROUGH THE
MORNING. ON THE HEELS OF THESE SHOWERS IS A MESOCYCLONE THAT HAS
BEEN RAPIDLY MOVING THROUGH EASTERN IOWA AND IS WHAT THE BULK OF
THE 12Z TAFS HANGS ON. CURRENT THINKING IS THAT THIS SYSTEM WILL
BE ABLE TO HOLD ON FOR JUST LONG ENOUGH THAT IT COMES THROUGH
NORTHERN ILLINOIS/INDIANA THIS MORNING AND STABILIZES THE
ATMOSPHERE FOR THIS AFTERNOON AND PREVENTS ANY FURTHER CONVECTION
FROM OCCURRING. IF THIS LINE OF STORMS COMPLETELY FIZZLES OUT AND
NOTHING HAPPENS ACROSS NORTHERN ILLINOIS...THEN THE CHANCES FOR
AFTERNOON STORMS DEVELOPING GREATLY INCREASES. AT THIS POINT...IT
SEEMS AS THOUGH THE BETTER OPTION IS TO GO WITH A DRY AFTERNOON
AND TO BET THE HOUSE ON THE MCS. WINDS WILL BE INCREASING THIS
MORNING...BUT MAY NOT BE AS STRONG IN THE WAKE OF THIS SYSTEM IF
THE MESOHIGH BEHIND IT REMAINS IN TACT. LATER TONIGHT...WINDS WILL
GO MORE WESTERLY AND WEAKEN AS A DIURNAL INVERSION SETS UP.

EXPECT MAINLY VFR CONDITIONS THROUGHOUT...BUT CONDITIONS WILL
DETERIORATE AS THUNDERSTORMS PASS.

HALBACH

&&

.MARINE...
224 AM CDT

MAIN CONCERN OVER THE WATERS OF LAKE MICHIGAN WILL BE MAINLY TODAY
AS A LOW PRESSURE SYSTEM TRACKS ACROSS THE CENTRAL PLAINS AND ON
UP INTO NORTHERN WISCONSIN. THUNDERSTORMS ARE EXPECTED TO DEVELOP
OUT TO THE EAST OF THIS SYSTEM...WHICH AT TIMES COULD PRODUCE SOME
LOCALLY STRONG WINDS ACROSS THE LAKE. RAIN AND STORMS HAVE ALREADY
DEVELOPED FROM WISCONSIN TRACING BACK ALL THE WAY INTO NEBRASKA.
THESE OFF AND ON STORMS ARE EXPECTED TO CONTINUE UNTIL FRIDAY
EVENING...MORESO ACROSS THE SOUTHERN HALF OF THE LAKE. OFFSHORE
WINDS WILL LIKELY BE GUSTING TO AROUND 20-25 KNOTS WITH SOME
HIGHER GUSTS POSSIBLE...PARTICULARLY WITH ANY STORMS THAT RUMBLE
THROUGH. WILL LIKELY BE GOING WITH A SMALL CRAFT ADVISORY TODAY
FOR THESE GUSTY WINDS.

HALBACH

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR LMZ740-
     LMZ741-LMZ742-LMZ743-LMZ744-LMZ745.

&&
Hazardous weather outlook, May 30, 8:53 AM CST, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
953 AM CDT FRI MAY 30 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
311500-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
953 AM CDT FRI MAY 30 2008 /1053 AM EDT FRI MAY 30 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

LIGHTNING AND HEAVY DOWNPOURS.
HAIL TO THE SIZE OF QUARTERS.
GUSTY WINDS TO 60 MPH.
ISOLATED TORNADOES.

  AREAS AFFECTED AND TIMING:

AN AREA OF THUNDERSTORMS ACROSS NORTHWEST ILLINOIS IS EXPECTED TO
AFFECT NORTH CENTRAL ILLINOIS AND NORTHEAST ILLINOIS FROM MID
MORNING THROUGH MID AFTERNOON...MAINLY ALONG THE INTERSTATE 80
CORRIDOR AND SOUTHWARD. THE THREAT OF SEVERE WEATHER WILL SHIFT
INTO NORTHWEST INDIANA AND FAR EAST CENTRAL ILLINOIS EARLY THIS
AFTERNOON AND PERSIST THROUGH MID TO LATE AFTERNOON. THE MAIN
THREATS THIS MORNING WILL BE LARGE HAIL AND DAMAGING WINDS.

BY LATE THIS AFTERNOON INTO THIS EVENING...THUNDERSTORMS ARE
EXPECTED TO REDEVELOP ACROSS NORTHWEST ILLINOIS AS A COLD FRONT
AND UPPER LEVEL DISTURBANCE APPROACH FROM THE WEST. SEVERE WEATHER
IS POSSIBLE LATE THIS AFTERNOON INTO THIS EVENING FOR AREAS MAINLY
NORTH OF INTERSTATE 80 WITH THIS COLD FRONT. THE MAIN THREATS LATE
THIS AFTERNOON WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. THE THREAT OF SEVERE WEATHER WILL DIMINISH LATE THIS
EVENING.

  DISCUSSION:

SHOWERS AND THUNDERSTORMS MOVING INTO NORTH CENTRAL ILLINOIS WILL
RESULT IN A POTENTIAL OF SEVERE WEATHER MAINLY ALONG THE
INTERSTATE 80 CORRIDOR AND SOUTHWARD THROUGH EARLY AFTERNOON
ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS. THE THREAT OF SEVERE
WEATHER WILL SHIFT EASTWARD INTO FAR EAST CENTRAL ILLINOIS INTO
NORTHWEST INDIANA EARLY THIS AFTERNOON. ADDITIONAL SEVERE
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS FAR NORTHERN ILLINOIS
LATE THIS AFTERNOON INTO EARLY THIS EVENING...MAINLY NORTH OF
INTERSTATE 80. THE THREAT OF SEVERE WEATHER WILL DIMINISH LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO THIS EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-311500-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
953 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

WIND GUSTS TO 25 KNOTS WITH WAVES TO 4 FEET WILL LEAD TO
HAZARDOUS CONDITIONS FOR SMALL CRAFT. THUNDERSTORMS ALSO ARE
LIKELY TODAY. GUSTS OVER 35 KNOTS AND LARGE HAIL WILL BE POSSIBLE
NEAR THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-311500-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
953 AM CDT FRI MAY 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS...SOME OF WHICH COULD PRODUCE HAIL AND STRONG
WINDS...ARE LIKELY TODAY...ESPECIALLY ACROSS THE LOWER PORTION OF
LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

MARSILI

In the hours before

Special weather statement, May 30, 8:51 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
951 AM CDT FRI MAY 30 2008

ILZ010-019-301600-
LA SALLE-LEE-
951 AM CDT FRI MAY 30 2008

...STRONG STORMS PUSHING ACROSS BUREAU COUNTY...

AT 950 AM CDT...STRONG THUNDERSTORMS WERE MOVING THROUGH
BUREAU COUNTY.  THESE STORMS WILL BE ENTERING WESTERN LASALLE
AND SOUTHERN LEE COUNTIES BETWEEN 1000 AM AND 1015 AM CDT AS
THEY MOVE TO THE EAST NORTHEAST AT 40 MPH.

PERSONS IN SOUTHERN LEE AND LASALLE COUNTIES CAN EXPECT GUSTY
WINDS TO 50 MPH...HEAVY DOWNPOURS AND SMALL HAIL AS THESE DTORMS
MOVE THROUGH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT.

MERZLOCK

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Winnebago

When
May 30, 9:15 AM CST to 10:00 AM CST
Where
Winnebago forecast zone
Measured
55 kt (63 mph) measured gust
Property damage
$10,000
Reported by
ASOS
Coordinates
42.336, -89.161 (the zone’s center; the record gives no point)

Winds gusted between 45 and 55 mph at Rockford Airport for 15 minutes with a peak gust to 63 mph. A roof was blown off a building at Rockford Airport. A large tree was blown down across Woodland Drive and small tree limbs were blown down near Interstate 90 and Business US-20.

High Wind, McHenry

When
May 30, 9:45 AM CST to 10:35 AM CST
Where
McHenry forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$100,000
Reported by
Mesonet
Coordinates
42.324, -88.452 (the zone’s center; the record gives no point)

A wind gust to 64 mph was measured in Island Lake. In Woodstock, a tree was blown down on a house near Birch and Julie Streets, a four foot diameter tree was blown along with powerlines and a lightpole was blown down near Route 47 and Route 120. In Marengo, a large tree was blown near Forest Street and Highway 23 and a semi truck was overturned near Route 20 and Interstate 90. A large tree was blown down onto a house along with numerous trees blown down between Garden Prairie Road and Illinois 23, six miles north of Marengo. Tree limbs and powerlines were blown down near McHenry.

High Wind, Lake

When
May 30, 10:00 AM CST to 11:00 AM CST
Where
Lake forecast zone
Measured
53 kt (61 mph) measured gust
Property damage
$5,000
Reported by
Mesonet
Coordinates
42.349, -87.862 (the zone’s center; the record gives no point)

A wind gust to 61 mph was measured in Gurnee. In Libertyville, a tree was blown down on Ellis Avenue at Winchester Road and a 30 foot tree was blown down onto powerlines near Route 137 and the Des Plaines River. In Waukegan, trees and large branches were blown down near Lewis Avenue. Tree limbs and power lines were blown down across many areas of central Lake County.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2008Every state in 2008This day in weather historyWarnings in Illinois, May 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 94680, 94769, 94770.